MathSciNet Relay Station
MathSciNet bibliographic data
MR508891 (81i:55014) 55Q25 (55P35 57R90)
Koschorke, Ulrich; Sanderson, Brian Self-intersections and higher Hopf invariants. Topology 17 (1978), no. 3, 283–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement